# SDR 2006UALA01125

- Difficulty date: June 6, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 65,323 hours, 10,544 cycles
- Engine: Pwa PW4060
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENG BLEED LIGHT & LT ENG PRV EICAS MSG DURING DESCENT.  LEFT ENGINE BLEED LIGHT & LEFT ENGINE PRV EICAS MSG DURING DESCENT WITH ENGINE BLEED SWITCH ON, & ENGINE RUNNING. LEFT & RIGHT DUCT PSI ARE: LEFT  5 PSI, RIGHT 30 PSI. PERFORMED BLEED AIR BITE TEST OK. CHECKED PRV AND HPSOV. NO DAMAGE FOUND. VALVE OPS NORMAL. CHECKED PRESSURE SENSE LINES AND FITTINGS. FOUND OK. CLEANED PRC ELEC. PLUGS. PERFORMED ENGINE RUN WITH CREW. ALL INDICATION NORMAL. LH DUCT PRESSURE OK. NO HISTORY PRSENT. A/C OK FOR SERVICE
